# SDR 2008UALA03995

- Difficulty date: July 27, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 62,397 hours, 36,293 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORT:  DISCOVERED AFT EMERGENCY FLOOR LIGHTING INOP STARTING ROW 16.  FOUND EEL STRIP WET AND STICKY. DRIED AND CLEANED STRIP. OPS CHKS NORMAL.
